Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dima

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About Dima

  • Birthday 04/21/1984

Profile Information

  • Gender
    Male
  • Location
    Russia
  1. I've used Mederma after accutane and it didn't cause me to break out. However, it didn't cause any scar improvements too
  2. Dima

    Dima

    Postacne scars and facial redness
  3. calla lily, I think if people looks at you then you are interesting person. It is worse when everyone ignores you, is not it? Don't care what people say. Most of them are occupied with their own problems, issues and ideas and they are not concerned on your acne treatment progress. I can remember cases when a strange man told me what I should do with my acne (in public place!). He adviced to f*ck a girl. Another case: my teacher suggested me to go to derm. Oh my, who have no acne, couldn't und
  4. Eboni, visit a derm, I agree with others. Try accutane if it is prescribed to you, perhaps antibiotics may help. Do not wait, if you don't want to get permanent scars.
  5. Mental influence of Accutane was recently confirmed: http://www.upi.com/NewsTrack/Health/2007/1...serotonin/1131/
  6. When I started accutane with mild acne, I got a major breakout within first two weeks. It is linked with my previous topical retinoid treatment, i think. After a month of a therapy I could see some progress. My dosage was 40mg (weight is 50 kg), started in June. Now I am taking 20mg per two days; this is the last month. Too bad, there is no warranty that everything won't return I expected my face will be completely clear after accutane, but this was only a dream.
×